# SDR YENA201810060677

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 34,606 hours, 22,120 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2011060483
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 9,795 hours, 6,982 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 2802, JFK-BUF. IMMEDIATELY ON TAKEOFF POWER NOTICED A VERY STRONG SMELL COMING FROM BLEED AIR. AFTER TAKEOFF RECEIVED BLEED 1 BLEED 2 OVER PRESSURIZATION. NOTED ECS PAGE BLEED PSI WAS BOTH 125 PSI PLUS. PERFORMED COMPANY SOP AND QRH. FOLLOWED FIM R&R NR 2 ENGINE NAPRSOV IAW MM 36-11-03 OPS CHECK GOOD RAN FOR 10 MINUTES NO ODOR NOTICED. REF DEFECT 2453231 ITEM NR 1 FOR BLEED 1 FAULT RAN NR 1 AND NR 2 ENGINES NO MESSAGES.
